Journal article icon

Journal article

Rough path metrics on a Besov–Nikolskii-type scale

Abstract:

It is known, since the seminal work [T. Lyons, Differential equations driven by rough signals, Rev. Mat. Iberoamericana, 14 (1998)], that the solution map associated to a controlled differential equation is locally Lipschitz continuous in q-variation, resp., 1/q-H¨older-type metrics on the space of rough paths, for any regularity 1/q ∈ (0, 1]. We extend this to a new class of Besov–Nikolskii-type metrics, with arbitrary regularity 1/q ∈ (0, 1] and integrability p ∈ [q, ∞], where the case p ∈ ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1090/tran/7264

Authors


More by this author
Institution:
University of Oxford
Division:
Mathematical, Physical and Life Sciences Division
Department:
Mathematical Institute
Publisher:
American Mathematical Society Publisher's website
Journal:
Transactions of the American Mathematical Society Journal website
Volume:
370
Issue:
12
Pages:
8521–8550
Publication date:
2017-01-02
Acceptance date:
2016-12-19
DOI:
EISSN:
1088-6850
ISSN:
0002-9947
Pubs id:
pubs:953022
URN:
uri:85176163-c1b3-498c-a7fe-1dac15a59ddc
UUID:
uuid:85176163-c1b3-498c-a7fe-1dac15a59ddc
Local pid:
pubs:953022

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP